# SDR 081507N316CS1

- Difficulty date: August 15, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N316CS
- Make and model: Cessna 550
- Aircraft serial: 5501010
- Aircraft time: 5,145 hours, 3,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 57C57652
- Part serial: 1629
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

POWER BRAKE VALVE REPLACED FOR MAKING UNUSUAL NOISES DURING BRAKING. ON TAXI OUT, COPILOT'S RT BRAKE PEDAL LOST BRAKING ACTION. AIRCRAFT RETURNED TO GATE, MAINTENACE TROUBLESHOOTING FOUND BRAKE ACCUMULATOR TO BE AT FAULT, REINSTALLED ORIGINAL POWER BRAKE VALVE, REPACED ACCUMULATOR AND BLED BRAKES, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
